Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

E1255

J. P. Ballentine and Taw-Pin Lim
The American Mathematical Monthly
Vol. 84, No. 8 (Oct., 1977), pp. 652-654
DOI: 10.2307/2321024
Stable URL: http://www.jstor.org/stable/2321024
Page Count: 3

You can always find the topics here!

Topics: Speed, Sine function
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
E1255
Preview not available

Page Thumbnails

  • Thumbnail: Page 
652
    652
  • Thumbnail: Page 
653
    653
  • Thumbnail: Page 
654
    654